Homogeneous polynomial vector fields of degree 2 on the 2-dimensional sphere
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gomes Pessoa, Claudio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2006
Resumen: Let X be a homogeneous polynomial vector field of degree 2 on S2 having finitely many invariant circles. Then, we prove that each invariant circle is a great circle of S2, and at most there are two invariant circles. We characterize the global phase portrait of these vector fields. Moreover, we show that if X has at least an invariant circle then it does not have limit cycles.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; publishedVersion
Materia: Camps vectorials ; Vector fields
Publicado en: Extracta mathematicae, Vol. 21, Núm. 2 (2006) , p. 167-190, ISSN 0213-8743

Adreça alternativa: https://dialnet.unirioja.es/servlet/articulo?codigo=2276112


24 p, 265.5 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados

 Registro creado el 2013-07-19, última modificación el 2020-08-23



   Favorit i Compartir